标题:Graph partition into K3sand K4s
作者:Zhang, Beibei ;Yan, Jin
作者机构:[Zhang, Beibei ;Yan, Jin ] School of Mathematics, Shandong University, Jinan 250100, China
通讯作者:Zhang, B
来源:Journal of Applied Mathematics and Computing
出版年:2010
卷:34
期:1-2
页码:273-285
DOI:10.1007/s12190-009-0320-z
摘要:Let s and k be two integers with 0 s k and let G be a simple graph of order n≥ 3s+4(k-s)+3. In this paper we prove that if σ2(G) ≥ 3(n-s)/2+k-2, then G ⊃ sK3+(k-s)K4. We also show that the degree condition is sharp in some sense. © 2009 Korean Society for Computational and Applied Mathematics.
收录类别:EI
资源类型:期刊论文
TOP